# SDR DALA1150096305

- Difficulty date: August 24, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 93,970 hours, 11,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT THE EMERGENCY EXIT PATH LIGHT FROM ROWS 1 THROUGH 4 WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY PATH LIGHT AT 4R.  SYSTEM OPERATION WAS NORMAL AFTER THE LIGHT WAS REPLACED.
